MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 2.3MM SPIRAL ROUTER; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 2.3MM SPIRAL ROUTER; DRILLS, BURRS, TREPHINES & ACCESSORIES
Catalog Number 5407FA2023SP
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4: udi is unknown as the part/ lot number was not reported.H6: a follow up report will be filed once the quality investigation is complete.
 
Event or Problem Description
It was reported that a router broke during a procedure.It was also reported that the procedure was completed successfully with no adverse consequences.No further information available at this time.Information regarding medical intervention and surgical delay have been requested from the customer.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
D1: catalogue number added.D4: gtin added.Full udi is not available due to missing lot number.H6: the quality investigation is complete.

Brand Name
2.3MM SPIRAL ROUTER
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
kelsey barla
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key22053582
Report Number3015967359-2025-01028
Device Sequence Number5192376
Product Code HBE
UDI-Device Identifier07613327096712
UDI-Public(01)07613327096712
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K143399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5407FA2023SP
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by Manufacturer10/01/2025
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown